Nagoya Mathematical Journal

On the commutators of singular integrals related to block spaces

Shanzhen Lu and Hoxiong Wu

Full-text: Open access


In this paper, the commutators of singular integrals with rough kernels are considered. By the method of block decomposition for kernel function and Fourier transform estimates, some new results about the $L^p(\mathbb{R}^n)$ boundedness for these commutators are obtained.

Article information

Nagoya Math. J., Volume 173 (2004), 205-223.

First available in Project Euclid: 27 April 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B35: Function spaces arising in harmonic analysis 47G10: Integral operators [See also 45P05]


Lu, Shanzhen; Wu, Hoxiong. On the commutators of singular integrals related to block spaces. Nagoya Math. J. 173 (2004), 205--223.

Export citation


  • A.J. AL-Hasan and D.S. Fan, A singular integral operator related block spaces , Hokkaido Math. J., 28 (1999), 285–299.
  • J. Alvarez, R. Bagby, D. Kurtz and C. Pérez, Weighted estimates for commutators of linear operators , Studia Math., 104 (1993), 195–209.
  • R. Coifman and R. Rochberg, Another characterization of BMO , Proc. Amer. Math. Soc., 79 (2) (1980), 249–254.
  • R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables , Ann. of Math., 103 (1976), 611–636.
  • A.P. Calderon and A. Zygmund, On singular integrals , Amer. J. Math., 78 (1956), 289–309.
  • J. Duoandikoetxea, Weighted norm inequalities for homogeneous singular integrals , Trans. Amer. Math. Soc., 336 (1993), 869–880.
  • J. Duoandikoetxea and J.L. Rubio de Francia, Maximal and singular integral operators via Fourier transform estimates , Invent. Math., 84 (1996), 541–561.
  • J. Garcia-Cuerva, E. Harboure, C. Segovia and J.L. Torre, Weighted norm inequalities for commutators of strongly singular integrals , Indiana Univ. Math. J., 40 (1991), 1397–1420.
  • G.E. Hu, $L^2$-boundedness for the commutators with convolution operators , Nagoya Math.J., 163 (2001), 55–70.
  • ––––, Weighted norm inequalities for commutators of homogeneous singular integral operators , Acta Math. Sinica, New series, 11 (1995), Special Issue: 77–88.
  • G.E. Hu, S.Z. Lu and B.L. Ma, The commutators of convolution operators (in Chinese) , Acta Math. Sinica, 42 (1999), 359–368.
  • G.E. Hu and B.L. Ma, $L^2(\rz)$ boundedness for the commutators of homogeneous singular integral operators , Acta Math. Sinica (to appear).
  • G.E. Hu and Q.Y. Sun, $L^p$ boundedness for the commutators of convolution operators , Chinese Ann. of Math. (Ser. A), 22 (4) (2001), 509–516.
  • M. Keitoku and S. Sato, Block spaces on the unit sphere in $\rz$ , Proc. Amer. Math. Soc., 119 (1993), 453–455.
  • S.Z. Lu, M. Taibleson and G. Weiss, Spaces Generated by Blocks, Beijing Normal University Press, Beijing (1989).
  • S.Z. Lu and H.X. Wu, Oscillatory singular integrals and commutators with rough kernels , Ann. Sci. Math. Québec, 27 (1) (2003), 47–66.
  • M.H. Taibleson and G. Weiss, Certain function spaces associated with a.e. convergence of Fourier series , Univ. of Chicago Conf. in honor of Zygmund, Vol.I, Woodsworth, 1983, 95–113.